MathSciNet Relay Station
MathSciNet bibliographic data
MR2151991 (2006b:65185) 65N50 (65N15)
Cockburn, Bernardo; Yenikaya, Bayram An adaptive method with rigorous error control for the Hamilton-Jacobi equations. II. The two-dimensional steady-state case. J. Comput. Phys. 209 (2005), no. 2, 391–405.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement